# SDR CALA2014042200490

- Difficulty date: April 22, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 64,520 hours, 16,734 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143069
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF 1000 FT RT ENG BLEED & ASSOCIATED RT PACK TRIPPED OFF, FOLLOWED QRH UNABLE TO RESET, FOUND RT PRSOV AT FAULT.  R & R RT PRSOV IAW AMM 36-11-09 IK & OPERATIONS CHECKED GOOD.  OK TO CONTINUE ROTABLE PARTS CHANGE WAS INDICATED, TT 1621046, SN OFF 01147 VLV, PNEU, PR OFF 19-3611-9-0004 1147 ON 19-3611-9-0004 1598.
